# SDR SWIA202161734

- Difficulty date: September 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED SATELLITE HOLE AT R/WING WS 85.50 AFT SIDE (AS MARKED) . HOLE IS AT PRE-COLD WORK SIZE .235" AND ALREADY COUNTERSUNK FOR HILITE, WHILE WORKING WITH SB 601R-57-054.      (C-CHECK RO 10/8/2021)    REPAIRED MID WING PLANK LOWER WATER DRAIN HOLE AT WS85.50 BETWEEN STR 14 -15, RHS. REF REO 601R-57-21-3517 REV.-- DATED 2021-09-25, ALL CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY
